# SDR AALA201910319018

- Difficulty date: October 12, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON TOP OF FLOOR BEAM AT STA 947.5, LBL53, (L=2" W=1" D=0.11'). PERFORMED A T-CAP REPLACEMENT REPAIR IAW SRM 53-70-57-2R.
